# SDR ANCF2015021301

- Difficulty date: February 13, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 19,809 hours, 8,116 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE OVER SPEED WARNING WAS PRESENTED DUE TO MODULATE TURBULENCE, THE CONDITION WAS PRESENTED.  IAW AMM 05-51-13 PB 601 INSPECTION AFTER SLAT LIMITING SPEED EXCEEDED & AMM 05-51-13-200-001.  THE MOVEMENT SURFACED FLAP SLAT WAS PERFORMED.  FOUND SURFACES IN GOOD CONDITION, NOT EXCEEDED THE 10 KNTS.
